Discrete simulation of a class of distributed systems using functional analytic methods

Journal article
(Original article)


Publication Details

Author(s): Dymkou V, Rabenstein R, Steffen P
Journal: Multidimensional Systems and Signal Processing
Publisher: Springer Verlag (Germany)
Publication year: 2006
Volume: 17
Journal issue: 2-3
Pages range: 177-209
ISSN: 0923-6082
Language: English


Abstract


This paper investigates the discrete simulation of the solution of initial-boundary-value problems that typically arise in technical areas. Since many of them lead to unbounded and non-self-adjoint differential operators, we have to use a rather general theory as a mathematical basis. For the class of scctorial operators with a compact resolvent operator, the solution of initial-boundary-value problem can be represented by means of a certain holomorphic semigroup. It is shown that the solution can be expanded with respect to the canonical system of the considered operator. Such an expansion corresponds to a multi-dimensional functional transformation in the frequency domain. This fact leads to simple structures for the realization of the resulting system. Computationally efficient numerical algorithms can be derived by proper methods well-known from the theory of digital signal processing.


FAU Authors / FAU Editors

Rabenstein, Rudolf Prof. Dr.
Lehrstuhl für Multimediakommunikation und Signalverarbeitung


How to cite

APA:
Dymkou, V., Rabenstein, R., & Steffen, P. (2006). Discrete simulation of a class of distributed systems using functional analytic methods. Multidimensional Systems and Signal Processing, 17(2-3), 177-209. https://dx.doi.org/10.1007/s11045-005-6234-5

MLA:
Dymkou, Vitali, Rudolf Rabenstein, and Peter Steffen. "Discrete simulation of a class of distributed systems using functional analytic methods." Multidimensional Systems and Signal Processing 17.2-3 (2006): 177-209.

BibTeX: 

Last updated on 2019-29-05 at 19:12